# SDR AALA202206245915

- Difficulty date: June 23, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N983AN
- Make and model: Boeing 737
- Aircraft serial: 29570
- Aircraft time: 38,730 hours, 15,894 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR IS DIFFICULT TO CLOSE LATCH. LUBRICATED DOOR LATCH, OPERATIONS CHECKS SATISFACTORY, TEST CHECKS NORMAL AMM 52-51-00.
